Jump to content
Important Survey - Please Participate ×

Very sick 7 months


[An...]

Recommended Posts

I’m not doing well at all is anyone else sick at 7 months ? Went CT in April and sick everyday I can’t hardly do anything for myself and have esophageal spasms and Gerd gastroparesis my muscles are gone and I have so much fear irs been a very long 7 months nothing tastes right either 

any help or ideas please share please 🙏🙏🙏

 

 

Link to comment
Share on other sites

I still felt pretty bad at 7 months, its awful I know to suffer this long but you’re still early in recovery which I know is irritating to hear.  

Have you modified your diet at all, are there certain foods you tolerate better than others? I didn’t have your issues after my cold turkey but I was nauseous much of the time.

The fear is terrible I know, what are you using as distraction, do you have any tools you can rely on?  I found keeping busy doing projects around the house helped.  It took me forever to do something but it helped me to focus on something besides my misery. 

  • Like 1
Link to comment
Share on other sites

Angel, I am so sorry you have been struggling with not feeling well. The one thing that we all want is to be off of the benzo and you have done that, going CT to me is the bravest taper of all, and I can not imagine how badly you have felt, but I also know that there are buddies here that have CT and now living a good life. I know it is so hard, but the one thing that will help is try to rein in your fear, fear tends to make us feel worse, and we can not see beyond it. I agree with Pam about trying to distract, even doing something that takes you a long time to do, you gain strength and for a while you forget how fearful you are.

Stay Strong. I am sending you to a link here, that will fill your heart with wonder.💖Peace and Healing.

  • Like 2
Link to comment
Share on other sites

Anyone else have nausea headaches fear at 7 months I’m so very sick can hardly do anything please tell me your story I don’t know if I can take much more - 🙏🙏🙏

Link to comment
Share on other sites

Hi @[An...]i have had nausea all through my taper,I'm still not off this poison yet, I have lost a tremendous amount of weight and muscle,

                 In down to 3mg Diazapam but in a terrible wave at moment after brain surgery and a cut straight after, I am so scared now to come off it even though it's not helping at all, because I can't stand the thought of more nausea and weight loss. I know it's horrible but you are 7 months out so just believe even though it's the worst feeling, I would rather be you, feeling sick, and healing which I promise you are, 

                  While I'm still taking this poison and having nausea dizziness and other awful symptoms. You will turn a corner soon and things will improve, believe in yourself you can do this, sending lots of positive vibes to you. This is a horrible journey and we shouldn't be going through it take care x

Link to comment
Share on other sites

I'm so sorry you're suffering and feel you've had no windows.  It's no unusual to have intense withdrawal symptoms like the one you describe at 7 months.  I found reading the symptom list very reassuring - It helped me understand what I was feeling was normal. Here's a link to common symptoms from the Ashton Manual Chapter 3: Benzodiazepine Withdrawal Symptoms  https://www.benzoinfo.com/ashtonmanual/chapter3/

Link to comment
Share on other sites

Hi @[An...], I wanted to let you know that I didn’t have windows either, well, I did have one that lasted a few seconds as I was walking up my stairs.  But, I’ve heard from other members who cold turkey that they didn’t have them either so its nothing to worry about, you’re still recovering. 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...